MathSciNet Relay Station
MathSciNet bibliographic data
MR948143 (89e:83015) 83C15 (81E13 83-04)
Bartnik, Robert; McKinnon, John Particlelike solutions of the Einstein-Yang-Mills equations. Phys. Rev. Lett. 61 (1988), no. 2, 141–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement